# SDR SWAA2015042739014

- Difficulty date: March 30, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 40,062 hours, 17,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ATTACH ANGLE FOR INTERCOSTAL CRACKED AT BS 400, STRINGER 26L.  R & R ANGLE IAW SRM.
